# SDR ABXA000449

- Difficulty date: September 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 991966017AX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY AUXILIARY LANDING GEAR SUPPORT FITTING HAD AREA OF EXFOLIATION LEVEL 1 CORROSION ON FORWARD LEFT SIDE.  REPLACED LEFT AUXILIARY LANDING GEAR SUPPORT IAW DC9 SRM 51-30-2 & 51-30-5.
